# SDR SWAA022117

- Difficulty date: September 10, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 15,825 hours, 9,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 2219
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM SERVICE CHECK, FOUND EEPLS INOP AT MID CABIN.  REMOVED AND REPLACED BATTERY PER MM.
